How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17516
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Very tender stomach button area - with costipation

Customer Question

Very tender stomach button area - with costipation
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
Unusual tiredness immediatly after eating
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
How long has this been bothering you?
Have you noticed anything that causes an increase in pain or tenderness?
Customer: replied 1 year ago.
two weeks - after eating uncomfortable -
Customer: replied 1 year ago.
tender if belt tightened and light headedness
Expert:  Dr. D. Love replied 1 year ago.
Thank you for the additional information.
The tenderness around the belly button and worsening of symptoms after eating that has been present for 2 weeks could all be due to the constipation. There are many other conditions that can cause symptoms after eating, such as an acid irritation syndrome, gallbladder disease, or pancreatitis. These other conditions, though, typically would not directly cause constipation, although if the diet was altered because of one of these conditions, then it may cause constipation indirectly.
Although it would require a proper evaluation to determine the exact cause, there are some interventions that can be done at home. Since the symptoms could be due to the constipation, it would be reasonable to try to ease the constipation and see if the other symptoms improve. It would be appropriate to take some Mag citrate or Dulcolax to get some immediate improvement of the constipation. It also would be appropriate to increase the amount of fiber, either in the diet or with a fiber supplement. You also should be increasing the amount of fluid intake, which will help the fiber be effective and also help with the lightheadedness. If an increase in fiber is not sufficient, it also would be appropriate to add a stool softener, such as Colace.
If relieving the constipation eases the other symptoms, then no other interventions are necessary. But if the symptoms persist, it would be appropriate to see your doctor for further evaluation.
If I can provide any further information, please let me know.

Related Medical Questions